# SDR AC2A109592

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 17,284 hours, 34,684 cycles
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS48CT3A132000
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: F

## Discrepancy

NR 2 SERVO SYSTEM CAUTION LIGHT ILLUMINATED APPX. 15 MINUTES INTO THE FIRST FLIGHT OF THE DAY, ACCOMPANIED BY NR 2 HYDRAULIC PRESSURE FLUCTUATING 2000 AND 3000 PSI. EMERGENCY PROCEDURE WAS COMPLETED PER THE EP CHECKLIST. ENROUTE TO LEEVILLE WITH SYSTEM  NR 2 SECURED, NR 2 HYDRAULIC PRESSURE FLUCTUATED BETWEEN 0-3000 PSI. NORMAL LANDING GEAR EXTENSION WAS NOT ATTEMPTED DUE TO INADEQUATE PRESSURE. LANDING GEAR WAS EXTENDED USING EMERGENCY BLOW-DOWN SYSTEM. AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.
